# SDR PNSA060502

- Difficulty date: June 22, 2005
- Submitted: June 25, 2005
- Operation: Air carrier
- Aircraft: N4327P
- Make and model: Piper PA-32-301
- Aircraft serial: 328406002
- Aircraft time: 18,000 hours
- Engine: Lyc IO540K1G5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252427312
- Part serial: 62074
- Condition: Unknown
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT WAS TAKING OFF AND JUST AS HE ROTATED THE ENGINE BEGAN TO RUN ROUGH, THE PILOT HAVING RUNAWAY LEFT LANDED AND SHUT DOWN ENGINE.  MX STARTED THE ENGINE AFTER SOME DIFFICULTY THEN REPLACED FUEL SERVO, CLEANED FUEL NOZZLES, SUMPED A VERY SMALL AMOUNT OFF WATER OUT OFF FUEL TANKS, PURGED ENTIRE FUEL SYSTEM.  THE ENGINE WAS STARTED AND A PERFORMANCE GROUND RUN DONE, OPS CHECKED NORMAL.
